The range set of zero for harmonic mappings of the unit disk with sectorial boundary normalization
Keywords:
Boundary normalization, harmonic mappings, Poisson integral, Schwarz LemmaAbstract
Given a family
How to Cite
Partyka, D., & Zając, J. (2024). The range set of zero for harmonic mappings of the unit disk with sectorial boundary normalization. Annales Fennici Mathematici, 49(1), 49–63. https://doi.org/10.54330/afm.143007
Copyright (c) 2024 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.